ARTHREX, INC. DBL LOADED 5.5MM BC SWVLK; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Back to Search Results |
| Model Number |
DBL LOADED 5.5MM BC SWVLK |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
01/17/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a rotator cuff shoulder arthroscopy two anchors ar-2323bct-2-1 were used.The sutures were damaged after the anchor was placed and three sutures broke.Surgeon had difficulties to repair the patient's rotator cuff.He couldn't squeeze as hard as he wanted to.The anchor with the broken sutures were not retrieved and remains in patient.There was no harm for patient, operator or third party.The surgery was finished successfully with the same device was used anyway.It was not necessary to switch the surgical technique or do a second surgery.Update 19-jan-2022: the broken sutures and the anchor, where the sutures broke, remains in patient.It was not retrieved.And with this anchor the surgery was finished successfully.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.